Edema from Restylane 2 Years Later!! - Morristown, NJ

I had orbital Restylane injections 2 years ago for...

I had orbital Restylane injections 2 years ago for hollowness in my eye area.My eyes were getting horribly swollen for the past 6 months, I thought it was aging but it became apparent it was edema. I could actually see the fluid through my skin. They also got weepy to the point I had to have tissues with me all day. Some mornings I woke up looking like a goldfish. I went to the PS, he told me this was an effect of the Restylane disenegrating and he could inject me with a solution to dissolve it. It was so painful!! He squeezed lots of fluids out through the needle punctures. It was gross!Now my eyes are lopsided and one side still has a big fluid collection. I am hoping it goes away! I am supposed to go back for more but I don't ever want this to happen to me again. I'll live with my thin face and be happy it's not worse. Don't do it!

Name not provided

Don't do it its not good for your overall looks.

Was this review helpful? 1 other found this helpful